Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 306, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 4, 2006, 2:34 PM CDT for Wayne County, Tennessee. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2006, 2:34 PM CDT (19:34 UTC)
- Expired
- Jun 4, 2006, 3:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Wayne County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:20 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 4, 1:20 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 120 PM CDT SUN JUN 4 2006 .DISCUSSION... WATER VAPOR AND 12Z UPPER AIR ANALYSIS PLACE A SHORTWAVE TROUGH ACROSS CENTRAL ILLINOIS WITH TWO DISTINCT AREAS OF CONVECTIVE ACTIVITY...ONE AREA ACROSS MIDDLE AND EASTERN TENNESSEE AND THE REMNANTS OF A DECAYING MCS CENTERED IN THE OZARKS. SURFACE LIS ARE APPROACHING -6 ACROSS SOUTHERN MIDDLE TN AT EARLY AFTERNOON. WITH THIS MUCH INSTABILITY AND APPROACHING SHORT WAVE EXPECT SHOWERS/TSTMS TO FIRE UP AS WE GO THROUGH THE AFTERNOON. HAIL WILL BE THE MAIN THREAT. MODELS HAVE GOOD HANDLE ON FIRST SHORT WAVE DIVING THROUGH THE AREA THIS AFTERNOON AND THE SECOND SHORT WAVE THAT WILL MOVE THROUGH DURING THE EVENING. MAY NOT SEE MUCH FROM SECOND SHORT WAVE AS MOISTURE WILL BE LACKING ALONG WITH INSOLATION. GOOD NORTHERLY FLOW INTO AREA ON MONDAY AS AIR MASS DRIES OUT WITH MEAN RH < 40 PERCENT 1000 TO 500 MB. ANOTHER SHORT WAVE DIVES INTO THE AREA DURING THE DAY WEDNESDAY WITH UPPER TROUGH FINALLY REACHING EAST COAST ON WEDNESDAY AS UPPER RIDGE BEGINS TO BUILD EASTWARD. LOOKS LIKE MUCH WARMER TEMPS BY FRIDAY AND OVER NEXT WEEKEND AS UPPER RIDGE SPRAWLS EASTWARD AND SUBSIDENCE UNDERNEATH RIDGE WORKS THIS WAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 57 80 58 84 / 20 0 0 10 CLARKSVILLE 58 81 59 82 / 20 0 0 10 CROSSVILLE 52 73 52 76 / 20 0 0 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD
Hazardous weather outlook, Jun 4, 11:45 AM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1145 AM CDT SUN JUN 4 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-042200- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 1145 AM CDT SUN JUN 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY TONIGHT...A FEW OF WHICH MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF THE THUNDERSTORMS TODAY AND TONIGHT...SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 19
In the hours before
Local storm report, Jun 4, 1:16 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
116 PM CDT SUN JUN 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL WAVERLY 36.09N 87.79W
06/04/2006 M0.88 INCH HUMPHREYS TN TRAINED SPOTTER
&&
BBOYDLocal storm report, Jun 4, 1:40 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT SUN JUN 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL MONTEREY 36.13N 85.24W
06/04/2006 M1.00 INCH PUTNAM TN TRAINED SPOTTER
&&
BBOYDLocal storm report, Jun 4, 2:10 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
210 PM CDT SUN JUN 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL CENTERVILLE 35.79N 87.45W
06/04/2006 M0.75 INCH HICKMAN TN LAW ENFORCEMENT
&&
BBOYDLocal storm report, Jun 4, 2:17 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 PM CDT SUN JUN 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL LINDEN 35.61N 87.84W
06/04/2006 M1.75 INCH PERRY TN LAW ENFORCEMENT
&&
BBOYDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:47 PM CDT | Severe Thunderstorm Warning | OHX | Overton | 28 min |
| Jun 4, 1:12 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 33 min |
| Jun 4, 1:14 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford | 31 min |
| Jun 4, 1:32 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 13 min |
| Jun 4, 1:40 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 35 min |
| Jun 4, 1:43 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 47 min |
| Jun 4, 1:53 PM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 37 min |
| Jun 4, 2:25 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 20 min |
| Jun 4, 2:46 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 14 min |
| Jun 4, 2:50 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 10 min |
| Jun 4, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 24 min |
| Jun 4, 6:33 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam | 27 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.